# SDR DALA2025021301111

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 77,714 hours, 36,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DISC: FOUND DURING CHECK SEAT 29DEF EMERGENY ESCAPE PATH LIGHT INOP. C/A: FWD TO MEL 33-50-03A. PLAC INSTALLED. NO "M" PROCEDURE. (LP: 6372846)
